MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,MCOL MG,6.0MM,8MM,MTX; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,MCOL MG,6.0MM,8MM,MTX; DENTAL IMPLANT
Model Number TSVM6B8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth location #19 became infected and was removed.Bone graft and membrane placed.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).G4: additional pma/510(k) number ¿k101880.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.

Brand Name
IMP,TSV,MCOL MG,6.0MM,8MM,MTX
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16811564
Report Number0002023141-2023-01154
Device Sequence Number2933660
Product Code DZE
UDI-Device Identifier00889024019713
UDI-Public(01)00889024019713(17)260406(10)1243902
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K111889
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2026
Device Model NumberTSVM6B8
Device Catalogue NumberTSVM6B8
Device Lot Number1243902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient Weight68 KG